# SDR UPS06846488

- Difficulty date: February 25, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Fs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LH LWR REAR SPAR HAS A 9" CRACK AT STA 857 LBL 53 TO LBL 60, STOPPED DRILLED CRACK AT STA 857 LBL53 IAW SRO 8570009 NOTE 19 FABRICATED AND INSTALLED -63 ANGLE,-7,-9,-11,-15,-17,-21,-23 -25,-27,-29,-33 STRAP ANGLES,-35,-37,-39,-41 SHIMS, AND -47 PLUGS IAW SRO 8570009.
